Posted by: Paula | 2009-04-10

stop convencional HRT to natural

Hello, I was prescribed ESTROFEM 1mg. Still on the first dosis and already gained weight, my breasts are tremendiusly enlarged, have liquids retention and swollen legs, feet and hands. I feel more depressed than ever. I want to stop and swop to natural systems. Can I do it straigth away? I exercise everyday, brisk walk for 45 to 60 minutes, have an healthy diet, drink in moderation and not smoke. Please help me, because my depressed levels are sky rocketed. Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health


if you have been such a short while on HRT then you can stop the medication. Again it depends on your family history and medical history what the right approach from here. i suggest a consult with a homeopath to treat your symptoms naturally.

Dr Debbie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.